# SDR QXEA2017033000193

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 25,188 hours, 26,679 cycles
- Engine: Pwc PW150A
- Engine time: 16,129 hours, 17,335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0541
- Condition: Failed
- Location: Nr 2
- Part time: 16,129 hours, 17,335 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NOTICED PROP IMBALANCE ON CLIMB OUT SEA 900 BROUGHT CONDITION LEVERS BACK TO 850 AT CRUISE FL 240 NOTICED NR 2 PROP WAS NOT SYNCING FLUCTUATION 830-860 FOLLOWED BY NR 2 PEC MASTER RPM CAUTION LIGHT. NO OTHER SYSTEMS ABNORMALITIES NOTED, RAN PEC NR 2 EMERGENCY CHECKLIST FOLLOWED BY ENGINE SHUTDOWN CHECKLIST LANDED IN GEG WITH NO FURTHER DEFECTS NOTED. REPLACED ENGINE.
